MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAESTRO 4000 CONTROLLER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION MAESTRO 4000 CONTROLLER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 86248
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a maestro 4000 controller presented an issue with temperature control during procedure, this remained at 27 degrees, cooled and uncooled during ablation and does not increase.No patient complications were reported, and no error messages occurred.The device is expected to be returned.
 
Event or Problem Description
It was reported that a maestro 4000 controller presented an issue with temperature control, this remained at 27 c cooled and uncooled ablation and did not increase.The physician and nurse observed the generator behavior during a procedure and no error messages displayed.Solution for this event is unknown, but no patient complications were reported.The device has been returned for analysis.
 
Additional Manufacturer Narrative
Premarket / 510(k) # p920047, p980003, p020025 the returned maestro 4000 system was analyzed by an external party and the system passed all tests performed and exhibited normal device characteristics.The reported temperature issues were unable to be confirmed.

Brand Name
MAESTRO 4000 CONTROLLER
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
STELLARTECH RESEARCH CORPORATION
560 cottonwood drive
milpitas CA 95035
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key17852113
Report Number2124215-2023-51333
Device Sequence Number3453713
Product Code LPB
UDI-Device Identifier08714729861911
UDI-Public08714729861911
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86248
Device Catalogue Number86248
Device Lot Number0702191233
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/11/2023
Supplement Date Received by Manufacturer02/06/2024
Initial Report FDA Received Date10/02/2023
Supplement Report FDA Received Date02/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown